ITEM METADATA RECORD
Title: Short-term risk management using stochastic Taylor expansions under Levy models
Authors: Schoutens, Wim ×
Studer, M #
Issue Date: 2003
Series Title: Insurance: Mathematics & Economics vol:33 issue:1 pages:173-188
Abstract: The Taylor expansion is a powerful tool in the analysis of deterministic functions. A stochastic Taylor expansion together with some general existence results have been developed for diffusion processes and some other classes of processes. We explicitly calculate a stochastic Taylor expansion for multivariate Poisson processes. An extension to diffusion processes with Poisson jumps is straightforward. The expansion is used for two financial applications in the context of risk management. (C) 2003 Elsevier B.V. All rights reserved.
URI: 
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science